# SDR CALA2009110300650

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 40,603 hours, 6,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0172 STA 303 LBL 11 TO 55 FLOORBEAM UPPER CHORD FOUND SEVERAL CORRODED.  BS 303 FLOORBEAM UPPER CHORD CORROSION REMOVED AS PER SRM 51-10-02, BLEND OUT AREA DEPTH 0.060" (ORG THK 0.100") WIDTH 1 INCH, LENGTH 3 INCHES OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT BS 303 LBL 7 TO LBL 63 & FORM 44.0008 ATTACHED ITEM 1 TO 10 ACCOMPLISHED.
